Jump to content
Important Survey - Please Participate ×

Very sensitive to everything?


[Pi...]

Recommended Posts

Hi every body hope your all hanging in,in benzo land...another day behind us!

Just throwing this out here...does any body else feel so sensitive like one big ball of nerves?i get upset easy by looking at people's face expressions.also I don't like been left on my own,I feel like a small child!!its like I feel broken an empty,an want some body to scoop me up an care for me until am better!!foes any body else feel like this??????

Link to comment
Share on other sites

I feel exactly the same way.  I am at a dose of .25 in the am and .125 in the PM Klonopin... down from 1.5mg.  I can't stop crying and everything overwhelms me.  This is the third time in my life I have put myself through this.  Living hell.
Link to comment
Share on other sites

Definitely....unfortunately I am going to have to hold off on taper and find a psychiatrist to give the Klonopin. Then maybe later, I can discuss taper options with him or her. Hang in there. It's not easy. I think some of us slip up and take more. This is a hard med to get off of.
Link to comment
Share on other sites

I feel exactly the same way.  I am at a dose of .25 in the am and .125 in the PM Klonopin... down from 1.5mg.  I can't stop crying and everything overwhelms me.  This is the third time in my life I have put myself through this.  Living hell.

 

Can relate to what you said. Glad to know I am not alone. Not that I want anyone to feel the way they do but it is so hard and anxiety attacks and feeling of dying or losing my breath have bothered me. I drove my mother crazy the other day. She was crying for me too. She wants me to be happy but I tell her all this withdrawal has really been hard.

Link to comment
Share on other sites

I totally get it...living or being alone while going through this can be very difficult. My nervous system (and Gaba) seems to be very sensitive to these meds. After 7 years, I went off completely for over a week and had terrible symptoms. I wen back on at a lower dose and now just dry cut down from .375 to .344 and after 3 days, the withdrawals started. Just push through- I think that is the best advice I've seen. Knowing that at some point this will all stop is what keeps me going.
Link to comment
Share on other sites

Sorry for the late replays.am so sorry your all suffering :( it's hell on earth my CNS is in bits,am jumping at the slightest noise..this is brutal
Link to comment
Share on other sites

Yes I feel like a small child wanting to be held my feet rubbed and cared for 24/7

I don't even feel cognitively well enough to do much

I am in acute now

Wasn't like this one month ago

Holding at 1mg Valium

Was ok and suddenly wham. No going back at this point but I can't believe it will be worse before better scared beyond words

Link to comment
Share on other sites

I feel the same way also,am at 5mg I feel like am in acute every day I don't know what's going on!!well done for been at 1mg....I pray this madness lessens for us all soon!!am getting worse,frightened of my own shadow!!since I hit five have gone into tolerance so am at a loss what to do!!
Link to comment
Share on other sites

Cannot believe how brutal all this is,am also so sorry for your suffering ❤️️!!i pray each night for us all...we will all get thru this!!
Link to comment
Share on other sites

×
×
  • Create New...